# SDR UPS99830840

- Difficulty date: September 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 36429832
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 FWD ACCY COMPT, FS 680, BETWEEN LONG 22R AND 23R, THE ANGLE INSIDE THE A FRAME IS CRACKED.  REMOVED, FABRICATED, AND REPLACED THE ANGLE IAW DWG 3642983 AND SRM 5-1-20D.
